# SDR AALA202510080272

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 26,407 hours, 11,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS FORWARD ENTRY DOOR IS NOT ARMING PROPERLY. RESTOWED GIRT BAR MATERIAL AND REMOVED AND REINSTALLED SLIDE PACK AND COVER. PER AMM 25-66-01.
